Alert archive / Pennsylvania / Areal Flood Warnings in 2019

Areal Flood Warning 29, NWS Philadelphia/Mount Holly

June 20, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 20, 2019, 5:24 AM EDT for Berks County, Pennsylvania. It was in force for 6 hr. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 5:24 AM EDT (09:24 UTC)
Expired
Jun 20, 2019, 11:30 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:00 AM EDTHEAVY RAIN 4.65Sinking Spring, PAFROM 9PM TO 6AM.
Jun 20, 7:00 AM EDTHEAVY RAIN 2.361 Nnw Brecknock Twp., PACOCORAHS STATION PA-BR-16 MOHNTON 2.8 SSW.
Jun 20, 7:00 AM EDTHEAVY RAIN 3.762 N Wyomissing, PACOCORAHS STATION PA-BR-31 READING 2.3 NW.
Jun 20, 7:00 AM EDTHEAVY RAIN 3.962 Sw Bern Twp, PA
Jun 20, 7:00 AM EDTHEAVY RAIN 4.321 Ssw Spring Twp, PACOCORAHS STATION PA-BR-29 READING 4.7 WSW.
Jun 20, 7:00 AM EDTHEAVY RAIN 5.44Bernville, PAMOST OF THE RAIN FELL BETWEEN 10PM WED AND 3AM THU.
Jun 20, 7:15 AM EDTHEAVY RAIN 3.032 Sse Centre Twp, PACOCORAHS STATION PA-BR-28 MOHRSVILLE 2.2 SW.
Jun 20, 8:00 AM EDTHEAVY RAIN 3.26Reading Regional Airpor, PA
Jun 20, 8:00 AM EDTHEAVY RAIN 4.61 S West Wyomissing, PACOCORAHS STATION PA-BR-2 READING 3.5 SW.
Jun 20, 8:00 AM EDTHEAVY RAIN 4.661 Sse West Reading, PACOCORAHS STATION PA-BR-8 READING 1.2 SW.
Jun 20, 8:02 AM EDTHEAVY RAIN 2.072 Ese Fleetwood, PACOCORAHS STATION PA-BR-7 FLEETWOOD 2 ESE.
Jun 20, 9:00 AM EDTHEAVY RAIN 4.51Sinking Spring, PA
Jun 20, 9:00 AM EDTHEAVY RAIN 4.951 Sw Wyomissing, PACOCORAHS STATION PA-BR-14 WYOMISSING 0.3 SW.
Jun 20, 9:25 AM EDTHEAVY RAIN 5Wyomissing, PA
Jun 20, 10:08 AM EDTHEAVY RAIN 4.6Shillington, PA
Jun 20, 10:09 AM EDTHEAVY RAIN 4.321 Sse Spring Twp, PA
Jun 20, 10:10 AM EDTHEAVY RAIN 3.032 Se Centre Twp, PA
Jun 20, 10:12 AM EDTHEAVY RAIN 2.361 Nw Brecknock Twp., PA
Jun 20, 10:19 AM EDTHEAVY RAIN 2.072 Ese Fleetwood, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

904 
WGUS41 KPHI 200924
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
524 AM EDT Thu Jun 20 2019

PAC011-201530-
/O.NEW.KPHI.FA.W.0029.190620T0924Z-190620T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
524 AM EDT Thu Jun 20 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Berks County in eastern Pennsylvania...

* Until 1130 AM EDT Thursday.

* At 520 AM EDT, the rain was coming to an end in the area but 
  residual flooding continued. Rainfall totals since late Wednesday 
  generally ranged from 2 to 5 inches.

* Flooding was occurring along small streams and creeks. Many roads 
  in the area remained closed due to flooding.

* Some locations that are experiencing flooding include...
  Reading, Wyomissing, Birdsboro, Fleetwood, Sinking Spring,
  Laureldale, Womelsdorf, Wernersville, Newmanstown, Leesport,
  Shoemakersville, Bernville, Bechtelsville, Strausstown, New Morgan,
  Spring Ridge, Fairview Hgts, Gilbertsville, Shillington and West
  Reading.

LAT...LON 4052 7624 4053 7587 4038 7558 4025 7569
      4014 7587 4049 7643

$$

Iovino
1 follow-up statement
374 
WGUS81 KPHI 201531
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1131 AM EDT Thu Jun 20 2019

PAC011-201540-
/O.EXP.KPHI.FA.W.0029.000000T0000Z-190620T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
1131 AM EDT Thu Jun 20 2019

...THE FLOOD WARNING HAS EXPIRED FOR BERKS COUNTY...

The heavy rain has ended. As a result, the flood warning has 
expired. 

LAT...LON 4052 7624 4053 7587 4038 7558 4025 7569
      4014 7587 4049 7643

$$

Kruzdlo

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 20, 4:37 AM EDT, 47 minutes earlier.

Area forecast discussion, Jun 20, 4:37 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
437 AM EDT Thu Jun 20 2019

.SYNOPSIS...
An area of low pressure will pass north of the region today. A cold
front will move through tonight. High pressure will gradually build
in Friday night and remain nearby through Sunday. A warm front is
expected to move through Sunday night. A frontal system will likely
affect the area Monday and Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Stationary boundary lies from eastern Pennsylvania and bisects New
Jersey. Showers and thunderstorms continue to fire up along this
boundary, and with abundant low level moisture, these storms will
continue to produce heavy rain. As the boundary lifts north as a
warm front, convection will lift north as well into daybreak.
Thunderstorms will become more isolated during this time, but
locally heavy rain remains.

Numerous Flash Flood and Flood Warnings remain in effect as some
areas have picked up as much as 4-6 inches of rain in the last 12
hours. Although rain lifts north and tapers off this morning, the
flooding should continue.

For the rest of the day, persistent southerly flow increases behind
the passage of the warm front. This will usher a warm and humid
airmass into the region, and with abundant moisture leftover from
the rainfall yesterday and through this morning, this will push
surface dewpoints well into the lower 70s. Combined with highs in
the 80s, the heat index will approach 90 south of I-76, and will be
in the lower 90s across much of southern New Jersey and Delmarva.

Low pressure over the Great Lakes lifts to the northeast throughout
the day, and this drags a cold front east late in the day. A pre-
frontal trough develops out ahead of the front, and this trough will
trigger another round of showers and thunderstorms starting late in
the afternoon.

SB CAPE values will rise to 1500-2000 J/kg across the northern half
of the forecast area and to 2000-3000 J/kg across Delmarva, southern
New Jersey, and southeast Pennsylvania. 0-6 km Bulk Shear will be
around 35-45 kt, and PWATs will be up around 2 inches. There is a
Slight Risk for severe weather later today and tonight, and
thunderstorms that develop will be capable of torrential rain,
damaging winds, and frequent and deadly lightning strikes.

With the threat of heavy rain once again, the Flash Flood Watch
remains in effect for all of southeast Pennsylvania, most of New
Jersey, and northern portions of Delmarva.

Given areas where there is already flooding occurring, it will not
take much rainfall to result in additional flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Flash Flood Watch remains in effect until 1 am.

Cold front slowly works its way into the western portions of the
forecast area this evening, and then crosses the region during the
overnight.

Showers and thunderstorms will continue through much of the evening
hours, and then storms lose their intensity as the evening
progresses with the loss of diurnal heating. PWATs drop to around
1.75 inches, and heavy rain remains a threat for most of tonight.

Showers and storms taper off after midnight, and some dryer air
begins to work its way in from the north and west. Surface dewpoints
begin to drop, but with abundant moisture on the ground, can expect
fog to develop once again.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Overview...

We will finally see some changes in the long term, as the mid-
Atlantic will for a few days find itself downstream of a ridge over
the Great Lakes and upstream a departing trough associated with a
departing surface low. This will mean a well-deserved multi-day
break in rainfall across our area, as high pressure builds in to the
northwest and guides any ridge-riding convective disturbances to our
south. And such disturbances will exist, as the ridging to our west
is not very long in wavelength, and ample troughing continues to
exist further west, which will keep the pattern active over the
Plains and Midwest. That then raises questions for our weather going
further into next week. It appears likely the ridge to our west will
start to flatten out, with renewed troughing pushing into the Great
Lakes. Thus, it is likely we will be dealing with another frontal
system by early next week. Early indications are that we will not
deal with such a prolonged and impactful stretch of unsettled
weather. However, the one constant in the hemispheric pattern
remains a seemingly unbreakable block over Greenland, which should
briefly relax over the weekend but then looks to build right back in
next week. Because of this, even as longwave ridging attempts to
build over the CONUS, we continue to see frequent troughing over
southern Canada with the trough unable to lift out. This leaves us
vulnerable to additional frontal disturbances even in a pattern
which is trying to trend warmer and drier overall. We may get there
eventually, but for now after the break over the weekend it appears
next week will be on the unsettled side with a return of higher
humidity and occasional shower and storm chances.

Dailies...

Friday... Deepening low pressure will be pulling away from the
region. Gusty northwesterly flow is likely given the pressure
gradient of this unseasonably strong low. Gusts to 30mph are
possible. Lingering showers are also possible especially in the
morning, but should depart from west to east with all areas likely
dry by early to mid afternoon. Highs running a few to several
degrees below normal with cooler air to the northwest being advected
in and the trough axis moving overhead then swinging gradually to
the east.

Saturday-Sunday... A pleasant and quiet weekend awaits us as high
pressure moves overhead. The trough from Friday will still not have
fully pulled away by Saturday, and flow will remain northerly or
northwesterly, so this will keep temperatures a little below normal
even with sunshine. By Sunday, winds turn out of the west as the
trough pushes further off to the east, and we start to advect in
warmer air. So Sunday looks several degrees warmer than Saturday,
with highs mostly in the mid 80s and dew points creeping up a little
but still comfortable.

Monday-Tuesday... A warm frontal passage is expected Sunday night or
early Monday as low pressure tracks into the Great Lakes. Time
constraints prevented any detailed analysis for this period, but the
chance for showers and thunderstorms looks to return. In addition,
behind the warm front, higher dew points and warmer temperatures are
expected, and some areas may see highs approach 90 by Monday.

Mid-week/beyond... Low confidence. Guidance is widely spread on
whether the early week system or an additional frontal system may
continue to impact the region, or if high pressure and hotter
weather will build in. No strong preference at this time.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Most terminals will likely be IFR and locally LIFR early this
morning. This should gradually improve to MVFR and VFR through mid-
morning, but low confidence on the speed of improvements. Light and
variable winds will turn southwesterly at 5 to 10 kt through the
day. Tstms possible across the region this afternoon. Some storms
could be strong to severe with gusty winds.

Tonight...A period of MVFR or IFR ceilings is possible. By late
tonight, a cold frontal passage will turn winds more northwesterly,
which should start to scour out the lower ceilings towards daybreak
Friday. Showers possible with a lingering tstm also possible early
southeast of PHL.

Outlook...

Friday-Friday night... MVFR possible in the morning, but improving
to VFR. Northwest winds 15 to 20 kt with gusts as high as 30 kt,
diminishing to 10 kt overnight.

Saturday-Sunday... VFR. High confidence. Northwest winds of 10 kt
gusting to 20 kt on Saturday becoming westerly or southwesterly at 5
to 10 kt Sunday.

Sunday night-Monday... Periods of cig and vsby restrictions
possible along with scattered showers and tstms. Southwest winds
of 5 to 10 kt.

&&

.MARINE...
Visibilities have dropped to under one mile along the coast, so
will go ahead and issue a Marine Dense Fog Advisory that will
run until 10 am. VSBYs should improve then, but it is possible
that the Marine Dense Fog Advisory may have to be extended for
the rest of the day, depending on how bad the fog is and if it
lifts or not.

Otherwise, sub-Small Craft Advisory conditions on tap for
today.

Showers and thunderstorms with frequent lightning, heavy rain
resulting in lowered VSBY, and wind gusts in excess of 34 kt will
affect the waters later today and tonight.

SCA conditions develop on the waters after midnight tonight. Fog is
possible again.

Outlook...

Friday-Friday night... SCA conditions expected and a period of
northwesterly gales is possible especially over the southern marine
zones. Seas 3 to 5 ft. Conditions may drop below SCA Friday night as
seas fall to 2 to 4 ft but gusts will likely linger close to 25 kt.

Saturday-Monday... SCA conditions may linger into early Saturday but
sub-SCA conditions expected for most of the weekend into early next
week.

Rip Currents...

There is a low risk for the development of dangerous rip currents at
the NJ and DE ocean beaches today. Winds become south with waves in
the surf zone about 3 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch through late tonight for DEZ001.
MD...Flash Flood Watch through late tonight for MDZ008-012.
MARINE...Dense Fog Advisory until 10 AM EDT this morning for ANZ430-431-
     450>455.
     Small Craft Advisory from 8 PM this evening to 6 PM EDT Friday
     for ANZ430-431-451>455.
     Small Craft Advisory from 8 AM to 6 PM EDT Friday for ANZ450.

&&

Synopsis...O'Brien
Near Term...MPS
Short Term...MPS
Long Term...O'Brien
Aviation...O'Brien
Marine...MPS/O'Brien
Hazardous weather outlook, Jun 20, 12:23 AM EDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1223 AM EDT Thu Jun 20 2019

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>023-027-PAZ054-055-
060>062-070-071-101>106-210500-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
1223 AM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ015-019-020-210500-
Kent-Inland Sussex-Queen Annes-Talbot-Caroline-
1223 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later Thursday afternoon and evening may be
severe with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-210500-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
1223 AM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-210500-
Delaware Beaches-
1223 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later this afternoon and evening may be severe
with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210500-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1223 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms Thursday afternoon and evening may produce local
wind gusts to 34 knots or greater.

Some gale force wind gusts may occur Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ024-210500-
Atlantic Coastal Cape May-
1223 AM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

  Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms later this afternoon and evening may be severe
with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Jun 20, 3:51 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     FLASH FLOOD      LANSDOWNE               39.94N 75.26W
06/20/2019                   DELAWARE           PA   FIRE DEPT/RESCUE

            WATER RESCUE OF A STRANDED DRIVER.

&&

JEO
Local storm report, Jun 20, 4:08 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      1 NNE MAPLE SHADE       39.96N 75.00W
06/20/2019                   BURLINGTON         NJ   DEPT OF HIGHWAYS

            NJ ROUTE 73 CLOSED IN BOTH DIRECTIONS AROUND
            NORTH STILES AVENUE.

&&

DI
Local storm report, Jun 20, 4:12 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     FLASH FLOOD      MEDFORD TWP.            39.90N 74.82W
06/20/2019                   BURLINGTON         NJ   OTHER FEDERAL

            THE RIVER GAUGE ON THE SOUTHWEST BRANCH OF
            THE RANCOCAS CREEK REACHED FLOOD STAGE.

&&

DI
Local storm report, Jun 20, 4:14 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      HADDONFIELD             39.90N 75.02W
06/20/2019                   CAMDEN             NJ   OTHER FEDERAL

            THE RIVER GAUGE ON THE COOPER RIVER AT
            HADDONFIELD REACHED FLOOD STAGE.

&&

DI
Local storm report, Jun 20, 5:14 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLASH FLOOD      CHESTERBROOK            40.08N 75.46W
06/20/2019                   CHESTER            PA   OTHER FEDERAL

            THE RIVER GAUGE ON VALLEY CREEK NEAR VALLEY
            FORGE REACHED FLOOD STAGE.

&&

DI
Local storm report, Jun 20, 5:21 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 AM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     HEAVY RAIN       LAKE PINE               39.87N 74.85W
06/20/2019  M5.44 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            SINCE 4PM WEDNESDAY.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:09 PM EDTAreal Flood WarningPHIPhiladelphia3 hr
Jun 19, 9:50 PM EDTSpecial Weather StatementPHILebanon55 min
Jun 19, 10:47 PM EDTAreal Flood AdvisoryPHIBerks50 min
Jun 19, 11:11 PM EDTFlash Flood WarningPHIChester, Delaware6 hr
Jun 19, 11:34 PM EDTFlash Flood WarningPHIBerks6 hr
Jun 20, 12:39 AM EDTAreal Flood AdvisoryPHIMontgomery7 min
Jun 20, 12:45 AM EDTFlash Flood WarningPHIMontgomery, Philadelphia6 hr
Jun 20, 3:40 AM EDTRiver Flood WarningPHIDelaware111 min
Jun 20, 3:59 AM EDTRiver Flood WarningPHIChester7 hr
Jun 20, 5:10 AM EDTAreal Flood WarningPHIChester, Delaware12 hr
Jun 20, 5:19 AM EDTRiver Flood WarningPHIChester, Delaware13 hr
Jun 20, 6:14 AM EDTAreal Flood WarningPHIMontgomery, Philadelphia10 hr
Jun 20, 6:31 AM EDTRiver Flood WarningPHIDelaware3 hr
Jun 20, 1:24 PM EDTSpecial Weather StatementPHIBerks, Chester, Montgomery51 min
Jun 20, 1:28 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jun 20, 2:13 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery4 hr
Jun 20, 2:26 PM EDTSpecial Weather StatementPHIBucks, Chester, Delaware, Montgomery, Philadelphia94 min
Jun 20, 2:33 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia57 min
Jun 20, 2:48 PM EDTFlash Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jun 20, 3:20 PM EDTFlash Flood WarningPHIBucks4 hr
Jun 20, 4:58 PM EDTRiver Flood WarningPHIChester4 hr
Jun 20, 6:33 PM EDTAreal Flood WarningPHIMontgomery3 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.